# SDR ASAA2022112340925

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,943 hours, 14,979 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL CONTROLLER CABIN ZONE TEMPT ILLUMINATES AND CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. VERIFIED CONT CABIN ZONE TEMP FAULT LIGHT ILLUMINATES ON MC RECALL. PERFORMED B737-800 FIM 21-62 TASK 801, FOUND "FLT DECK TRIM VALVE" FAULT LIGHT ON RIGHT HAND PZCT ILLUMINATED RED ON BIT AND PREV FLT. PERFORMED FIM 21-62 TASK 832, PULLED AND RESET C/B'S B3, B9, AND, B11 ON P6-4 PANEL, GOT GREEN GO LIGHT AFTER VERIFY BUTTON PUSHED. PER FIM, NO FURTHER ACTION IS REQUIRED. RAN LEFT AND RIGHT PACKS FOR 10 MINUTES, FROM FULL COLD TO FULL HOT, ON AUTO AND HIGH, AND CYCLED TRIM AIR OFF/ON. NO FAULT LIGHTS NOTED.
